# SDR DLM90081735

- Difficulty date: December 12, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 37,019 hours, 19,802 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 5918000533
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORZ STAB UPPER SKIN AND REAR SPAR UPPER CHORD FLANGE COMMON TO XFS 165 HAD AN EDGE DENT AND GOUGE.  THE DAMAGE WAS TRIMMED OUT, TREATED AND PAINTED.
